MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK? PLUS; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK? PLUS; CATHETER, CORONARY, ATHERECTOMY
Model Number H749236310020
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the burr became stuck on the guidewire.A 1.25m rotablator rotalink plus and a rotawire were selected for use.During the procedure, it was reported that the rotablator burr caught the rotawire.Replacing the rotawire did not resolve the issue, but replacing the rotablator burr did.The same rotawire was used with the second rotablator and no damages were noted on the rotawire.The rotawire and burr were removed together as one unit from the patient.The procedure was completed with another of the same device.No patient complications reported, and patient condition following procedure was stable.
 
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).E1: initial reporter phone: (b)(6).
 
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).E1: initial reporter phone: (b)(6).Device evaluated by manufacturer: the device was returned for analysis.Visual inspection of the device found that at 28.9cm proximal from the burr tip, for a length of 1cm, the coil was stretched.As the rotawire used in the procedure was not returned, a test rotawire was used for analysis.The test rotawire was unable to be fully inserted due to resistance as the coil was stretched.
 
Event or Problem Description

Brand Name
ROTALINK? PLUS
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22669199
Report Number2124215-2025-49961
Device Sequence Number20734878
Product Code MCX
UDI-Device Identifier08714729316411
UDI-Public(01)08714729316411(17)261203(10)35542425
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749236310020
Device Catalogue NumberH749236310020
Device Lot Number0035542425
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer11/06/2025
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale
Patient Weight71 KG